全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:王蔚敏 , 吴磊
来源:[J].Pure Mathematics, 2014, Vol.04 (06), pp.241-246汉斯出版社
摘要:By using Bellman’s inequality, the boundedness of solutions of a second order differential equation is investigated. Two different forms of Bellman inequality are given, which can be used to get the boundedness of differential equations.
作者:冯育强 , 王蔚敏 , 李寿贵
来源:[J].数学物理学报, 2015, (06), pp.1059-1070
摘要:该文目的在于给出如下分数阶微分方程解的存在唯一性结论D~αx(t)=f(t,x(t)),t∈J:=(0,1],0<α<1, limt(1-α)x(t)=x(1),其中f在t=0可以是奇异的.主要的工具是上下解方法、最大值原理和单调迭代技术.最后举例说明所获结论...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×